MathSciNet Relay Station
MathSciNet bibliographic data
MR3020139 60H15 (35J25 35K20)
Assaad, Joyce; van Neerven, Jan $L^2$-theory for non-symmetric Ornstein-Uhlenbeck semigroups on domains. J. Evol. Equ. 13 (2013), no. 1, 107–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement